MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to gore that on (b)(6) 2025, a gore® excluder® aaa endoprosthesis (plc271200) was intended to be used for an aneurysm rupture repair.During the excluder® iliac branch endoprosthesis (ibe) implantation procedure the surgeon wanted to deploy the bridging component plc271200, but the deployment line broke when the deployment started.Luckily, the plc271200 did not deploy partially into the patient so the catheter was removed and replaced by another.The patient tolerated procedure.
 
Additional Manufacturer Narrative
D10: concomitant medical products: excluder® iliac branch endoprosthesis (ibe).The investigation is ongoing.Preliminary results are not yet available.The product history records (phr) review is pending.The device was sent and it is in transit at the moment.If the medical device will be returned for further investigations, the device will be evaluated based on applicable processes, which may or may not involve altering of the device in a way which may affect any subsequent evaluation.Please provide feedback within 5 days after the initial report has been submitted if gore should not perform any investigation which may involve altering the device.All findings will be shared in the final report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated b4 and b7.Updated d9 (a, b and c).Updated g3a.Updated h2.Updated h3.Updated h6: - replaced f26 with f2301 and f1908.- removed b12.- replaced c21 with c24 and c19.- replaced d16 with d15.A review of the manufacturing records indicated the lot met all the pre-release specifications.The reported failure, involving breakage of the deployment line, was confirmed during the engineering evaluation of complained gore® excluder® aaa endoprosthesis.As reported, the deployment line fractured at the initiation of deployment; however, the endoprosthesis remained constrained and could be successfully replaced.During the engineering assessment, no knots were observed in the deployment line.Additionally, when tension was applied to the remaining portion of the line, the device initiated deployment as expected.Based on the available information, the root cause of the reported failure mode could not be determined.Code c24 is reflecting the results of testing the actual complained device and information gathered through communication with the reporter (b01 and b13).Code c19 is in relation to the historic analysis and the review of the manufacturing records which indicated that the lot met all pre-release manufacturing specifications (b14 and b11).
 
Event or Problem Description
It was reported to gore that on (b)(6), 2025, a gore® excluder® aaa endoprosthesis (plc271200) was intended to be used for an aneurysm rupture repair.During the excluder® iliac branch endoprosthesis (ibe) implantation procedure the surgeon wanted to deploy the bridging component plc271200, but the deployment line broke when the deployment started.The plc271200 remained constrained and did not deploy partially into the patient so the catheter was removed and replaced by another.The patient tolerated procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ena haskovic aran
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23849475
Report Number3013164176-2025-02832
Device Sequence Number18596114
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public(01)00733132618545(17)280623
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age84 YR
Patient SexMale